# SDR AUS20021221

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT BIG END JOURNALS FOR NR 4 AND NR 5 CYLINDER CONNECTING ROD SEVERELY OVERHEATED. CRANKSHAFT AND CONNECTING RODS DAMAGED BEYOND REPAIR. FOUND DURING ENGINE STRIP INSPECTION FOR LOW OIL PRESSURE.
